# SDR AALA20140117011

- Difficulty date: January 13, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 68,054 hours, 29,235 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 TRACK, INBD RIB CRACKED AFT OF LOWER PULLEY LUG.  INSTALLED DOUBLER & WASHER IAW EA MD80-57-033207.
